Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Recurring stomach pain after uterus removal. Using seretide for treating asthma. Can it cause gastritis?

Hello Dr. Stephen, My mother gets recurring stomach pain. Following are the facts that may help you in understanding her situation; 1- She went through a uterus removal surgery in August 2010. Her surgery took around 4hrs (which is very unusual for the type-and the doctors didn t give us the reason as to why it happened. Since then she gets recurring abominal pain. 2-I am writing to you from Pakistan and doctors here have been doing a lot of medicinal experimentation on her. I just got a chance to read about her symptoms and they match with Gastritis and post surgery adhesion . 3- She moreover, has been using seretide ( inhaler ) to treat her asthama for around 10 years now. I checked and there are cases reported for seretide causing Gastritis. 4- Her ultrasound has been done here and is clear in all regards. Please advice. Best regards, Iram
Asked On : Sun, 17 Feb 2013
Answers:  1 Views:  63
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
Apr 2013
Hi, recurring abdominal pain after surgery is common but if it persist and increase then needs to evaluated. Some abscessus or collection can always be cause of pain. Ulstrasound is the best way to see it but also Ct scan of pelvis should be performed. These things I ve mentioned and postoperative adhesions are typical complications which are not caused by surgeon or his experiments. It is always possible and dont blame them for it. Gastritis can be side effect of seretides, but I would think first of most common causes such as stress, spicy food, alcohol or nonsteroida analgetics. GAstroscopy would reveal the real cause and also can be therapeutic.
Wish you good health.
Answered: Wed, 20 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor